| Catalog Number |
111651 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During femoral rasping, the rasp did not enter as smoothly as anticipated.After rasping, the surgeon noted that the checkpoint screw and variable screw were loose.Upon post-operative examination of the screws, both were found to have worn tips.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Reported event.An event regarding wear involving a mako checkpoint was reported.The event was confirmed.Method & results.Product evaluation and results: functional inspection confirmed the reported event.Threads are worn out.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a review of the device history records cannot be conducted as the lot/serial number was not reported.Complaint history review: a complaint history review cannot be conducted as the lot/serial number was not reported.Conclusions: the alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.